# SDR GTIA030544

- Difficulty date: June 13, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD PIT, DOOR STOPPER CORRODED 4 EACH AS MARKED.  REMOVED AND REPLACED 4 EACH FORWARD PIT DOOR STOPS.  (M)
